# SDR R7MA0000824

- Difficulty date: November 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501HC
- Make and model: Beech 200BEECH
- Aircraft serial: BB1306
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Transducer
- Part number: 1013800059
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 3,860 hours
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TRANSDUCER INDICATES WARNING 25-30 KNOTS EARLY.  (X)
